Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 39, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 22, 2023, 3:51 PM CDT for Hemphill County, Wheeler County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2023, 3:51 PM CDT (20:51 UTC)
- Expired
- Jun 22, 2023, 4:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Hemphill County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 149 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:51 PM CDT | TSTM WND DMG | 6 Nnw Allison, TX | County barn damaged, roof damage to homes sustained, unspecified window damage. Possible tornado to be determined. |
| Jun 22, 3:51 PM CDT | TSTM WND DMG | 6 Nnw Allison, TX | County barn damaged, roof damage to homes sustained, unspecified window damage. Possible tornado to be determined. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
739
WFUS54 KAMA 222051
TORAMA
TXC211-483-222130-
/O.NEW.KAMA.TO.W.0039.230622T2051Z-230622T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
351 PM CDT Thu Jun 22 2023
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Northeastern Wheeler County in the Panhandle of Texas...
Southeastern Hemphill County in the Panhandle of Texas...
* Until 430 PM CDT.
* At 350 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Allison, or 25 miles west of Cheyenne, moving
southeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Allison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3556 10025 3572 10014 3567 10000 3543 10000
TIME...MOT...LOC 2050Z 297DEG 23KT 3561 10012
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DGW3 follow-up statements
382
WWUS54 KAMA 222102
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
402 PM CDT Thu Jun 22 2023
TXC211-483-222130-
/O.CON.KAMA.TO.W.0039.000000T0000Z-230622T2130Z/
Wheeler TX-Hemphill TX-
402 PM CDT Thu Jun 22 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN WHEELER AND SOUTHEASTERN HEMPHILL COUNTIES...
At 402 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Allison, or 20 miles west of
Cheyenne, moving southeast at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Allison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3556 10025 3572 10014 3567 10000 3543 10000
TIME...MOT...LOC 2102Z 297DEG 23KT 3557 10004
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
DGW040
WWUS54 KAMA 222116
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
416 PM CDT Thu Jun 22 2023
TXC211-483-222130-
/O.CON.KAMA.TO.W.0039.000000T0000Z-230622T2130Z/
Wheeler TX-Hemphill TX-
416 PM CDT Thu Jun 22 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN WHEELER AND SOUTHEASTERN HEMPHILL COUNTIES...
At 416 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Sweetwater, or 16 miles west of
Cheyenne, moving southeast at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Allison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3553 10019 3569 10009 3567 10000 3543 10000
TIME...MOT...LOC 2116Z 297DEG 23KT 3553 9994
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
DGW765
WWUS54 KAMA 222126
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
426 PM CDT Thu Jun 22 2023
TXC211-483-222136-
/O.EXP.KAMA.TO.W.0039.000000T0000Z-230622T2130Z/
Wheeler TX-Hemphill TX-
426 PM CDT Thu Jun 22 2023
...THE TORNADO WARNING FOR NORTHEASTERN WHEELER AND SOUTHEASTERN
HEMPHILL COUNTIES WILL EXPIRE AT 430 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3553 10019 3569 10009 3567 10000 3543 10000
TIME...MOT...LOC 2126Z 297DEG 23KT 3552 9993
$$
DGWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 22, 2:35 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 22, 2:35 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 235 PM CDT Thu Jun 22 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM ... (This evening through Friday night) Issued at 234 PM CDT Thu Jun 22 2023 Additional rounds of thunderstorms are possible in the short term, with some of these potentially being severe. This afternoon, focus is on an MCS ongoing in the eastern Panhandles. As this MCS continues to dive southeastward, a stray severe hailstone could occur given MUCAPE values exceeding 1000 J/kg. Given the stabilized or partially stabilized boundary layer, am not expecting tornadoes and a severe wind gust will be tough come to by. Moving ahead to late this afternoon into tonight, uncertainty remains very high given the effects of the aforementioned MCS. Outflow from this MCS should enhance upslope convergence along the surface trough in E NM and lead to thunderstorm development to our west. Given MLCAPE greater than 1000 J/kg, 0-6km bulk shear of 40 knots or greater, and sfc-500m SRH exceeding 50 m2/s2 as the low level jet ramps up around 00z, all severe hazards would be possible as those storms approach the TX/NM state line. Big concern here remains stabilization given the eastern half of our area looks to be worked over while the western half will likely be cooled by outflow. Current thinking is that any storms should become elevated and pose mainly a hail risk given surface stabilization, with the potential exception of the far SW TX Panhandle, where cool outflow may not quite reach, which would have a risk for a damaging wind gust or tornado. Given the degree of uncertainty, have elected to largely go with broad brush slight chance PoPs. Tomorrow, N-S lee surface trough looks to shift eastward and set up around a third to half the way eastward through the Panhandles. As another perturbation approaches during the afternoon, thunderstorms may develop. With MLCAPE building to over 2000 J/kg and similar shear parameters as Thursday, all hazards would once again be possible. Primary issue looks to be capping, as a good deal of guidance suggests enough inhibition will remain through the afternoon to prevent convective initiation. Thus, Thursday's risk is highly conditional and have elected to largely keep mentions to a slight chance. Ferguson && .LONG TERM ... (Saturday through next Wednesday) Issued at 234 PM CDT Thu Jun 22 2023 An area of high pressure is set up in northern Mexico and sits in that area though next week. This creates a deep ridge in the jet stream above our CWA that will allow a dry and warm weather pattern to settle in for our long range forecast period. Saturday through Thursday pops are mostly unmentionable, except for a few rouge areas in the north on Monday and Tuesday. Long range models show very low confidence for thunderstorms in the evening on both of those days, so we have permitted the NBM to give a few places some slight chances pops for now. Otherwise, the main concern for next week will be 100 degree highs for multiple days. Based off ensembles, Tuesday and Wednesday look to be the hottest days for this week. Temperatures across the area could be in the low to mid 100's for both of those days. Fortunately, heat index values do not look concerning at this time, thanks to RH values being low all next week. The actual temperatures will be our main issue for this time period. Rangel && .AVIATION... (18Z TAFS) Issued at 1217 PM CDT Thu Jun 22 2023 MVFR to IFR stratus will be the primary concern for aviation interests over the next 24 hours. While terminals should return to VFR late this afternoon, expect reductions due to low ceilings to to resume tonight. Second concern is the potential for thunderstorms. At this time, expect these to slip east of DHT/AMA while they'll affect GUY over the next couple hours. Amendments may be needed for thunderstorms given the high level of uncertainty. Ferguson && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 67 91 66 99 / 20 20 20 0 Beaver OK 64 86 66 94 / 30 20 20 0 Boise City OK 63 89 59 91 / 30 20 10 0 Borger TX 69 94 69 101 / 20 20 20 0 Boys Ranch TX 67 96 65 100 / 20 20 10 0 Canyon TX 66 93 66 99 / 20 20 20 0 Clarendon TX 67 89 67 99 / 20 30 20 0 Dalhart TX 63 92 58 95 / 20 10 0 0 Guymon OK 64 90 63 93 / 30 20 20 0 Hereford TX 66 96 65 101 / 20 10 10 0 Lipscomb TX 65 87 66 96 / 30 30 30 0 Pampa TX 67 89 67 97 / 20 30 20 0 Shamrock TX 68 88 66 99 / 30 20 30 0 Wellington TX 68 90 67 101 / 20 20 20 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...77 LONG TERM....55 AVIATION...77
Hazardous weather outlook, Jun 22, 2:39 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 239 PM CDT Thu Jun 22 2023 OKZ001>003-TXZ001>020-317-230900- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 239 PM CDT Thu Jun 22 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. A severe thunderstorm may develop in the eastern Panhandles this afternoon. The primary risk with any severe storms in the eastern Panhandles would be large hail. Late this afternoon into tonight, severe thunderstorms may occur in the western Panhandles, with large hail the primary concern. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms may return Friday afternoon and evening. If thunderstorms develop, they may become severe, with a risk for large hail, damaging winds, and perhaps a tornado. Dangerously hot temperatures may be present for Palo Duro Canyon on Saturday afternoon and again on Tuesday and Wednesday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Jun 22, 10:56 AM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1056 AM CDT Thu Jun 22 2023
OKZ002-003-221645-
Texas OK-Beaver OK-
1056 AM CDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of northwestern Beaver
and northeastern Texas Counties through 1145 AM CDT...
At 1055 AM CDT, Doppler radar was tracking a strong thunderstorm over
Baker, or 11 miles south of Liberal, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyrone, Turpin and Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3676 10075 3678 10113 3697 10117 3700 10102
3700 10079
TIME...MOT...LOC 1555Z 260DEG 16KT 3689 10099
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
DGWSpecial weather statement, Jun 22, 11:49 AM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1149 AM CDT Thu Jun 22 2023
OKZ002-TXZ003-221730-
Texas OK-Hansford TX-
1149 AM CDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of south central Texas
and north central Hansford Counties through 1230 PM CDT...
At 1148 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Guymon, moving east at 15 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central Texas
and north central Hansford Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3648 10153 3660 10155 3674 10127 3647 10119
TIME...MOT...LOC 1648Z 254DEG 14KT 3656 10144
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
DGWSpecial weather statement, Jun 22, 12:30 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1230 PM CDT Thu Jun 22 2023
OKZ002-003-TXZ002>004-008-221830-
Texas OK-Beaver OK-Hutchinson TX-Sherman TX-Ochiltree TX-Hansford TX-
1230 PM CDT Thu Jun 22 2023
...Strong thunderstorms will impact portions of southern Beaver,
southeastern Texas, north central Hutchinson, Hansford, southeastern
Sherman and northwestern Ochiltree Counties through 130 PM CDT...
At 1230 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Elmwood to 11 miles northwest
of Morse. Movement was east at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Perryton, Spearman, Beaver, Gruver, Hardesty, Elmwood, Morse, Bryans
Corner, Farnsworth, Boyd, Waka and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3673 10014 3600 10149 3626 10194 3687 10074
TIME...MOT...LOC 1730Z 289DEG 15KT 3672 10056 3618 10161
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
DGWSpecial weather statement, Jun 22, 1:30 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
130 PM CDT Thu Jun 22 2023
OKZ003-TXZ002>005-008-009-221930-
Beaver OK-Hutchinson TX-Sherman TX-Ochiltree TX-Roberts TX-
Hansford TX-Lipscomb TX-
130 PM CDT Thu Jun 22 2023
...Strong thunderstorms will impact portions of southern Beaver,
northern Lipscomb, northern Hutchinson, Hansford, southeastern
Sherman, northwestern Roberts and Ochiltree Counties through 230 PM
CDT...
At 130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Darrouzett to Pringle.
Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Perryton, Spearman, Booker, Gruver, Follett, Darrouzett, Wolf Creek
Park, Elmwood, Farnsworth, Waka, Pringle, Morse, Bryans Corner,
Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3577 10129 3615 10176 3650 10106 3650 10095
3656 10095 3677 10052 3659 10000 3647 10000
TIME...MOT...LOC 1830Z 297DEG 17KT 3652 10039 3597 10148
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DGWSpecial weather statement, Jun 22, 2:21 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Amarillo TX
221 PM CDT Thu Jun 22 2023
TXZ003>005-008>010-222015-
Hemphill TX-Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
Lipscomb TX-
221 PM CDT Thu Jun 22 2023
...Strong thunderstorms will impact portions of Lipscomb,
northeastern Hutchinson, southeastern Hansford, Roberts, northwestern
Hemphill and southeastern Ochiltree Counties through 315 PM CDT...
At 221 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Lipscomb to 19 miles east
of Stinnett. Movement was southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lipscomb, Codman and Wolf Creek Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3562 10077 3562 10087 3593 10143 3646 10060
3630 10000 3623 10000
TIME...MOT...LOC 1921Z 293DEG 22KT 3631 10041 3587 10110
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DGWLocal storm report, Jun 22, 3:41 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
341 PM CDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Tstm Wnd Gst 10 E Miami 35.69N 100.46W
06/22/2023 M58 MPH Hemphill TX Mesonet
&&The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:10 PM CDT | Areal Flood Advisory | AMA | Armstrong | 3 hr |
| Jun 21, 7:14 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 61 min |
| Jun 21, 8:04 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 56 min |
| Jun 22, 12:30 PM CDT | Special Weather Statement | AMA | Hansford, Sherman | 60 min |
| Jun 22, 1:11 PM CDT | Areal Flood Advisory | AMA | Hansford, Hutchinson, Ochiltree | 3 hr |
| Jun 22, 1:30 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson, Ochiltree | 60 min |
| Jun 22, 1:43 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 40 min |
| Jun 22, 2:21 PM CDT | Special Weather Statement | AMA | Lipscomb, Ochiltree, Roberts | 54 min |
| Jun 22, 2:36 PM CDT | Areal Flood Advisory | AMA | Lipscomb, Ochiltree | 3 hr |
| Jun 22, 3:05 PM CDT | Areal Flood Advisory | AMA | Hemphill | 3 hr |
| Jun 22, 3:17 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Wheeler | 58 min |
| Jun 22, 3:50 PM CDT | River Flood Advisory | AMA | Hansford | 4 hr |
| Jun 22, 4:07 PM CDT | Special Weather Statement | AMA | Collingsworth | 23 min |
| Jun 22, 4:12 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 93 min |
| Jun 22, 4:12 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 18 min |
| Jun 22, 5:12 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 63 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.